# SDR ANCF200300003

- Difficulty date: January 30, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N984AN
- Make and model: Boeing 767383
- Aircraft serial: 24357
- Aircraft time: 53,511 hours, 10,951 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: 141T480013
- Part serial: TX3947
- Condition: Cracked
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT WAS FOUND 1L WINDOW CRACKED (windshield outer panel). AIRCRAFT RETURNED TO BOGOTACORRECTIVE ACTION:1L WINDOW WAS REPLACED IN ACCORDING TO AMM 56-11-01 PAG 401 TO 411, AND WINDOW HEATING SYSTEM CHECKED IAW AMM-30-41-00/501 WITH SATISFACTORY RESULTS
